Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Druckformat: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volumen 47, 2020 Volumen 46, 2019 Volumen 45, 2018 Volumen 44, 2017 Volumen 43, 2016 Volumen 42, 2015 Volumen 41, 2014 Volumen 40, 2013 Volumen 39, 2012 Volumen 38, 2011 Volumen 37, 2010 Volumen 36, 2009 Volumen 35, 2008 Volumen 34, 2007 Volumen 33, 2006 Volumen 32, 2005 Volumen 31, 2004 Volumen 30, 2003 Volumen 29, 2002 Volumen 28, 2001 Volumen 27, 2000 Volumen 26, 1999 Volumen 25, 1998 Volumen 24, 1997 Volumen 23, 1996 Volumen 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v34.i6.70
pages 562-571

Dominating Singularity Behavior of Flow in a Nonaligned Straight Rotating Pipe

M. A. Hye
Department of Mathematics, Bangladesh University of Engineering and Technology, Dhaka-1000, Bangladesh
Md. Abdul Hakim Khan
Department of Mathematics, Bangladesh University of Engineering and Technology, Dhaka-1000, Bangladesh

ABSTRAKT

The dominating singularity behavior of flow in a nonaligned straight rotating pipe has been studied by means of approximate methods. A series in powers of the rotational Reynolds number is obtained by using the algebraic programming language MAPLE. The series is then summed by using the various generalizations of the Padé method. It is observed that the convergence of the series is limited by a pair of singularities located along the imaginary axis in the complex plane. One can approximately depict the critical behavior of the flow near the (unphysical) singularity point.


Articles with similar content:

Stokes Flow of Micropolar Fluid past a Porous Sphere with Non-Zero Boundary Condition for Microrotations
International Journal of Fluid Mechanics Research, Vol.37, 2010, issue 5
Satya Deo, Bali Ram Gupta
FRACTIONAL DIFFERENTIAL CALCULUS FOR 3D MECHANICALLY BASED NON-LOCAL ELASTICITY
International Journal for Multiscale Computational Engineering, Vol.9, 2011, issue 5
Massimiliano Zingales, Mario Di Paola
ONE SOLUTION OF THE NAVIER−STOKES EQUATIONS: SPHERICALLY SYMMETRIC POINT SOURCE IN A COMPRESSIBLE PERFECT GAS
TsAGI Science Journal, Vol.46, 2015, issue 7
Oleg Evguenievich Kirillov
THERMOELASTIC BENDING ANALYSIS OF ORTHOTROPIC PLATES USING HYPERBOLIC SHEAR DEFORMATION THEORY
Composites: Mechanics, Computations, Applications: An International Journal, Vol.4, 2013, issue 3
Atteshamuddin Shamshuddin Sayyad, Yuwaraj M. Ghugal, B. M. Shinde
Instability of Slip Flow in a Channel Occupied by a Hyperporous Medium
Journal of Porous Media, Vol.10, 2007, issue 5
Andrey V Kuznetsov, A. A. Avramenko, D A Nield